# SDR ASAA1159339

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,565 hours, 5,153 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 158011
- Condition: Defective
- Location: Hf Comm
- Part time: 12,081 hours, 3,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH NR 2 HF RADIO "ACARS NO COMM" MESSAGE DISPLAYED ALL THE WAY IN CLASS IT AIRSPACE.  (ETOPS AIRSPACE TOO) AFTER LANDING RADIO CHECK IN VOICE ON GROUND YIELDED NO SIDE TONE WHEN MICROPHONE KEYED.  CONFIRMED FAULT UNABLE TO TRANSMIT OR RECEIVE ON NR 2 HF DATA OR VOICE.  PERFORMED BITE CHECK ON NR 2 HF TRANSCEIVER PER FIM 23 11 0 810 801 NFF.  T/S PER FIM 23 11 00 810 806.  REPLACED NR 2 HF TRANSCEIVER PER MM 23 11 21.  REPLACED NR 2 HF COUPLER PER 23 11 61.  OPS CHECK NORMAL IN VOICE AND DATA PER MM 23 11 00 AND 23 27 00.
